News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Hematology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Hematology Answers List

Forum Name: Hematology Topics

Question: Finger discoloration and Sever Fatigue.


 Kylethedarkn - Tue Jan 08, 2008 4:40 pm

The middle finger on my right hand has recently(Today) become discolored. It is a red color in splotches under the skin with a blueish tint at the knuckle. Also I was etremely fatigue the whole day to the point where I was slipping in and out of sleep most of the day. Also I have a burning sensation in my bicep and about a cm away from my elbow on the forearm side, and this is the left arm. Also My hands are twitching, which could be something I always had but just never took attention to, but I figure its worth mentioning anyways. I also have a slight fever of about 100 degrees. I did some research on google and found that hema-somthing might be causing the discoloration on my finger, so I figured this was the best place to post this. Any help is etremely appreciated.

Also on a side note, for some reason the last few month I have made a significant increase in typos and errors while trying to type/write words. I was just wondering if this is a serious symptoms or not.
 Dr. Chan Lowe - Sat Jan 12, 2008 9:37 pm

User avatar Hello Kylethedarkn,

This is a bit unusual. I'm not exactly certain what may be causing it. The finger discoloration may be from some changes in the tone of the blood vessels causing more blood to pool in the finger. I'm not sure how to tie all your symptoms together, unless this is actually the early warning signals of a brain issue such as a transient ischemic attack (sort of like chest pain for a heart attack, TIA's are warning signals for strokes).

I would recommend you see your doctor if these symptoms haven't gone away or if they come back.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here